MathSciNet Relay Station
MathSciNet bibliographic data
MR417677 42A56
Krotov, V. G. Universal Fourier series in the Faber-Schauder system. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 30 (1975), no. 4, 53–58.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement